Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa


Fibered knots and spherical space forms

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: S.P. Plotnick, A.I. Suciu

Editorial: Journal of the London Mathematical Society, 35 (3), p.514-526, 1987.


Let K be a knotted sphere in S^{n+1}, with closed fiber a spherical space form, S^n/pi. If n=3, and the monodromy has odd order, then K and its Gluck reconstruction, K^*, are inequivalent. On the other hand, if n>3, then pi is cyclic, and K is equivalent to K^*.

Cuvinte cheie: Knots in the 4-sphere, fibrations, spherical space form, monodromy, Gluck reconstruction